JournalsifbVol. 15, No. 1pp. 121–140

Eikonal equations on ramified spaces

  • Fabio Camilli

    Università di Roma La Sapienza, Italy
  • Dirk Schieborn

    Universität Tübingen, Germany
  • Claudio Marchi

    Università di Padova, Italy
Eikonal equations on ramified spaces cover
Download PDF

Abstract

We generalize the results in [23] to higher dimensional ramified spaces. For this purpose we introduce ramified manifolds and, as special cases, locally elementary polygonal ramified spaces (LEP spaces). On LEP spaces we develop a theory of viscosity solutions for Hamilton–Jacobi equations, providing existence and uniqueness results.

Cite this article

Fabio Camilli, Dirk Schieborn, Claudio Marchi, Eikonal equations on ramified spaces. Interfaces Free Bound. 15 (2013), no. 1, pp. 121–140

DOI 10.4171/IFB/297